# SDR ASAA2018060874967

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 18,098 hours, 6,013 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A VTK ON THE CAPTAINS ND AFTER 1 HOUR, DURING CRUISE.  AUTOPILOT WAS ON B AND LNAV DISENGAGED.  BOTH FMCS BLANKED WITH ONLY MENU SHOWING.  CHECKLIST DETERMINED THE FIRST OFFICER`S FMC HAD FAILED WITH NO INFO DISPLAY ON THE FMC-R, ON POS SHIFT PAGE OF FMC.  AFTER BOTH FMC ON LT FOR 30 SECONDS, RT FMC WAS RESTORED. ALL AUTO FLIGHT MODES WERE RESTORED AND OPERATED NORMALLY.  ACFT GROUNDED.   PERFORMED FIM 34-61, TASK 836. CYCLED FMCS COMPT 1 AND 2 CIRCUIT BREAKERS. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
